Celebratio Mathematica

Michael F. Atiyah

Works of Michael Atiyah

Works connected to Edward Witten

Filter the Bibliography List


M. Atiyah: “On the work of Ed­ward Wit­ten,” pp. 31–​35 in Pro­ceed­ings of the In­ter­na­tion­al Con­gress of Math­em­aticians (Kyoto, 21–29 Au­gust 1990), vol. 1. Edi­ted by I. Satake. Math­em­at­ic­al So­ci­ety of Ja­pan (Tokyo), 1991. MR 1159202 Zbl 0742.​01013 incollection

A. Jaffe and F. Quinn: “Re­sponse to com­ments on ‘The­or­et­ic­al math­em­at­ics’,” Bull. Amer. Math. Soc. (N.S.) 30 : 2 (1994), pp. 208–​211. Re­sponse to an art­icle in Bull. Amer. Math. Soc. 30:2 (1994). MR 1254077 article

M. Atiyah, A. Borel, G. J. Chaitin, D. Friedan, J. Glimm, J. J. Gray, M. W. Hirsch, S. MacLane, B. B. Man­del­brot, D. Ruelle, A. Schwarz, K. Uh­len­beck, R. Thom, E. Wit­ten, and C. Zee­man: “Re­sponses to ‘The­or­et­ic­al math­em­at­ics: To­ward a cul­tur­al syn­thes­is of math­em­at­ics and the­or­et­ic­al phys­ics’, by A. Jaffe and F. Quinn,” Bull. Am. Math. Soc., New Ser. 30 : 2 (April 1994), pp. 178–​207. Zbl 0803.​01014 ArXiv math/​9404229 article

M. F. Atiyah: “The work of Ed­ward Wit­ten,” pp. 514–​518 in Fields Medal­lists’ lec­tures. Edi­ted by M. F. Atiyah and D. Iag­ol­nitzer. World Sci­entif­ic Series in 20th Cen­tury Math­em­at­ics 5. World Sci­entif­ic (River Edge, NJ), 1997. MR 1622921 incollection

E. Wit­ten: “Mi­chael Atiyah and the phys­ics/geo­metry in­ter­face,” pp. lxi–​lxiv in Sir Mi­chael Atiyah: A great math­em­atician of the twen­ti­eth cen­tury, published as Asi­an J. Math. 3 : 1 (1999). Re­pub­lished in The founders of in­dex the­ory (2003) and The founders of in­dex the­ory (2009). MR 1701919 Zbl 0955.​01016 incollection

M. Atiyah and E. Wit­ten: “\( M \)-the­ory dy­nam­ics on a man­i­fold of \( G_2 \) holonomy,” Adv. The­or. Math. Phys. 6 : 1 (2002), pp. 1–​106. MR 1992874 Zbl 1033.​81065 article

E. Wit­ten: “Mi­chael Atiyah and the phys­ics/geo­metry in­ter­face,” pp. 43–​50 in The founders of in­dex the­ory: Re­min­is­cences of and about Sir Mi­chael Atiyah, Raoul Bott, Friedrich Hirzebruch, and I. M. Sing­er. Edi­ted by S.-T. Yau. In­ter­na­tion­al Press (Somerville, MA), 2003. Re­pub­lished from Asi­an J. Math. 3:1 (1999). Also in the 2009 edi­tion of the book. incollection